# SDR CALA2024040300962

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 73,818 hours, 27,251 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: H341BWM
- Condition: Faulted
- Location: Atitude
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REF LP 7534725, INCORRRECT MEL USED FOR DEFERRAL.  CANNOT MEL STBY ATT IND DUE TO CURRENT ROUTING WX CONDITIONS.  MUST FIX. LOCKED TO CONFIRM FIX. UNLOCKING FOR SIGNOFF. ACCOMPLISHED FIM 34-24 TASK 801. NO FAULTS FOUND ON MMR. RESET STANDBY INDICATOR PER MM 34-24-01. NO DEFECTS NOTED. PERFORMED STANDBY ATTITUDE REFERENCE SYSTEM TEST PER MM 34-24-00-730-801. COULD NOT DUPLICATE FAULT AT THIS TIME.
